# SDR KCSA202404121046

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 119,349 hours, 24,765 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SEAL RIB ON L/H WING @ APPROXIMATELY WBL 470 FSSI 702 ABOVE #2 PYLON HAS CRACK @ ROD ATTACHMENT POINT.
